# SDR DALA201804302903

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT THE SPOILER PANEL NR 12 UPPER SKIN.  MAINTENANCE REPAIRED THE SPOILER IAW SRM 57-70-01, REP 1, AND SRM 51-70-10, REP 4.
